Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Bright solitons with second-order nonlinearities

Autor
Torner, L.; Menyuk, C.; Stegeman, G.
Tipus d'activitat
Article en revista
Revista
Journal of the Optical Society of America B. Optical physics
Data de publicació
1995-05
Volum
12
Número
5
Pàgina inicial
889
Pàgina final
897
DOI
https://doi.org/10.1364/JOSAB.12.000889 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/97726 Obrir en finestra nova
URL
https://www-osapublishing-org/josab/abstract.cfm?uri=josab-12-5-889 Obrir en finestra nova
Resum
We investigate the mutual trapping of intense fundamental and second-harmonic waves propagating in materials with second-order nonlinearity. Consistent with Menyuk’s robustness hypothesis of solitons, we numerically observe that solitonlike waves emerge from the input signal over a wide range of excitation conditions for both signs of the phase mismatch and in the presence of moderate linear walk-off between the interacting waves. The solitons exist above a threshold intensity and in general a...
Citació
Torner, L., Menyuk, C., Stegeman, G. Bright solitons with second-order nonlinearities. "Journal of the Optical Society of America B. Optical physics", Maig 1995, vol. 12, núm. 5, p. 889-897.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants